# SDR COMA9710340

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120150
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: 44B258051002
- Condition: Overheated
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEATED ELECTRIC SMELL IN COCKPIT.  REPLACED FEEDER PROTECTION RELAY K0152.
